Alert archive / North Dakota / Wind Advisories in 2007
Wind Advisory 16, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Jun 18, 2007, 3:20 AM MDT for 32 counties in North Dakota. It took effect at Jun 18, 2007, 6:00 AM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2007, 3:20 AM MDT (09:20 UTC)
- In effect from
- Jun 18, 2007, 6:00 AM MDT
- Expired
- Jun 18, 2007, 8:00 PM MDT
- In force
- 14 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2169 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 180920 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 420 AM CDT MON JUN 18 2007 ...WIND ADVISORY WESTERN THIRD OF NORTH DAKOTA THIS MORNING THROUGH EARLY EVENING AND IN CENTRAL NORTH DAKOTA THIS AFTERNOON THROUGH EARLY EVENING... .AN INTENSE LOW PRESSURE SYSTEM OVER SOUTHEASTERN SASKATCHEWAN EARLY THIS MORNING IS FORECAST TO MOVE EAST ACROSS SOUTHERN MANITOBA TODAY...AND INTO SOUTHWESTERN ONTARIO THIS EVENING. STRONG WEST WINDS SOUTH OF THIS LOW WILL DEVELOP OVER WESTERN NORTH DAKOTA BEFORE DAYBREAK AND SPREAD EASTWARD ACROSS THE STATE TODAY. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TODAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE WINDS ARE FORECAST TO DECREASE BY AROUND 9 PM CDT THIS EVENING AS THE LOW MOVES FARTHER EAST. DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON ROADS THAT RUN NORTH AND SOUTH. USE EXTRA CAUTION WHILE DRIVING...OR POSTPONE TRAVEL UNTIL THE WINDS SUBSIDE LATER THIS EVENING. NDZ001-002-009-010-017-018-031>033-040-041-043-044-181730- /O.NEW.KBIS.WI.Y.0016.070618T1200Z-070619T0200Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 420 AM CDT MON JUN 18 2007 /320 AM MDT MON JUN 18 2007/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THIS MORNING THROUGH EARLY EVENING ACROSS WESTERN NORTH DAKOTA. THE WINDS ARE FORECAST TO DECREASE BY AROUND 9 PM CDT THIS EVENING AS THE LOW MOVES FARTHER EAST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-181730- /O.NEW.KBIS.WI.Y.0016.070618T1700Z-070619T0200Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 420 AM CDT MON JUN 18 2007 /320 AM MDT MON JUN 18 2007/ ...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM MDT/ THIS EVENING. WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THIS AFTERNOON THROUGH EARLY EVENING ACROSS CENTRAL NORTH DAKOTA. THE WINDS ARE FORECAST TO DECREASE BY AROUND 9 PM CDT THIS EVENING AS THE LOW MOVES FARTHER EAST. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JV
2 follow-up statements
000 WWUS73 KBIS 182055 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 355 PM CDT MON JUN 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT... .WINDS CONTINUE TO GUST OVER 40 MPH ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA LATE THIS AFTERNOON. THE WINDS ARE FORECAST TO START DECREASING BY 9 PM CDT THIS EVENING. DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON ROADS THAT RUN NORTH AND SOUTH. USE EXTRA CAUTION WHILE DRIVING...OR POSTPONE TRAVEL UNTIL THE WINDS SUBSIDE LATER THIS EVENING. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-190200- /O.CON.KBIS.WI.Y.0016.000000T0000Z-070619T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 355 PM CDT MON JUN 18 2007 /255 PM MDT MON JUN 18 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. WINDS CONTINUE TO GUST OVER 40 MPH ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA LATE THIS AFTERNOON. THE WINDS ARE FORECAST TO START DECREASING BY 9 PM CDT THIS EVENING. DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON ROADS THAT RUN NORTH AND SOUTH. USE EXTRA CAUTION WHILE DRIVING...OR POSTPONE TRAVEL UNTIL THE WINDS SUBSIDE LATER THIS EVENING. $$ RSL
000 WWUS73 KBIS 190151 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 851 PM CDT MON JUN 18 2007 ...WINDS HAVE DIMINISHED OVER WEST AND CENTRAL NORTH DAKOTA... .THE STRONG WINDS FOLLOWING A DEEP LOW PRESSURE SYSTEM ARE DIMINISHING THIS EVENING AS THE LOW DEPARTS TO THE EAST. THE WIND ADVISORY EXPIRES AT 9 PM CDT OR 8 PM MDT. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-190300- /O.EXP.KBIS.WI.Y.0016.000000T0000Z-070619T0200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 851 PM CDT MON JUN 18 2007 /751 PM MDT MON JUN 18 2007/ ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS EVENING. THE GUSTY NORTHWEST WINDS HAVE DIMINISHED AND THE WIND ADVISORY WILL NO LONGER BE IN EFFECT AFTER 9 PM CDT OR 8 PM MDT. $$ ABELING
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jun 18, 2:55 AM MDT, 25 minutes earlier.
Area forecast discussion, Jun 18, 2:55 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 355 AM CDT MON JUN 18 2007 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT MAIN FOCUS FOR TODAY IS WINDS AND LINGERING FLOODING FROM RECENT THUNDERSTORMS. COLD FRONT THAT BROUGHT SEVERE WEATHER AND HEAVY RAINS TO THE AREA SUNDAY EVENING EXTENDED FROM A LOW OVER LAKE WINNIPEG ALONG THE RED RIVER AND INTO EASTERN SOUTH DAKOTA AND NEBRASKA. THIS SYSTEM WILL MOVE EAST/NORTHEAST TODAY. THE NEXT SYSTEM IS AN INTENSE SURFACE AND UPPER LOW PRESSURE SYSTEM CURRENTLY OVER SOUTHEASTERN SASKATCHEWAN. STRONG WEST WINDS ON THE SOUTH SIDE OF THE LOW ARE GUSTING OVER EASTERN MONTANA EARLY THIS MORNING. AS THE LOW MOVES EAST TOWARDS SOUTHERN MANITOBA I EXPECT WEST WINDS TO INCREASE QUICKLY OVER WESTERN COUNTIES. THE LOW MOVES EAST INTO SOUTHWESTERN ONTARIO BY EVENING...AND WINDS IN CENTRAL COUNTIES WILL INCREASE THIS AFTERNOON. A COLD FRONT ASSOCIATED WITH THE LOW WILL THEN SWEEP INTO WESTERN NORTH DAKOTA IN THE AFTERNOON AND WINDS WILL BECOME NORTHWEST. WIND SPEEDS ARE EXPECTED TO BE AROUND 30 MPH AS H850 WINDS ARE PROGGED TO BE 40-45 KNOTS WITH COLD ADVECTION. FLOODING CONTINUES OVER SOUTHEASTERN COUNTIES...MAINLY STUTSMAN COUNTY AND SOUTH...WHERE CURRENT AREAL FLOOD WARNINGS AND SMALL STREAM ADVISORIES REMAIN. 2 TO 4 INCHES OF RAIN BY DOPPLER RADAR ESTIMATES FELL LAST EVENING WITH REPORTS OF WATER OVER SOME ROADS. ALSO HAVE KEPT A CHANCE OF SHOWERS THIS MORNING AND THUNDERSTORMS THIS AFTERNOON OVER THE FORECAST AREA. THE UPPER LOW/TROUGH AND COLD FRONT WILL SWEEP ACROSS THE AREA TODAY. COLD POOL ALOFT AND SURFACE LIFTING WITH FRONT WILL AID SHOWER ACTIVITY THIS MORNING. THIS IS EVIDENT IN GLASGOW/BILLINGS RADARS IN EASTERN MONTANA. ALSO SOME LINGERING SHOWERS FROM UPPER LEVEL VORT TAIL ON THE BACK SIDE OF THE FRONT OVER THE EASTERN DAKOTAS WILL KEEP A CHANCE OF SHOWERS IN EASTERN COUNTIES THIS MORNING. ENOUGH INSTABILITY WITH CAPE AND TQ INDEX OF COLD POOL ALOFT TO WARRANT MENTION OF THUNDER THIS AFTERNOON. ON TUESDAY SOME UPPER LEVEL SHORTWAVE ENERGY MOVES ACROSS THE AREA. EXPECT AFTERNOON CUMULUS DEVELOPMENT WITH SURFACE HEATING AND PLENTY OF SOIL MOISTURE...AND HAVE SLIGHT CHANCE OF THUNDERSTORMS FOR THE AFTERNOON. THE NEXT SYSTEM ON THE HORIZON MOVES INTO THE AREA WEDNESDAY NIGHT AS A LONGWAVE TROUGH MOVES ACROSS THE ROCKIES BRINGING SOUTHWEST FLOW ALOFT AND SHORTWAVE ENERGY ACROSS THE DAKOTAS...AND A SURFACE LOW THAT DEVELOPS OVER THE FRONT RANGE OF THE ROCKIES MOVES TOWARDS THE WESTERN DAKOTAS LATE WEDNESDAY NIGHT. .LONG TERM...THURSDAY THROUGH SUNDAY 00Z GFS CONTINUES TO BUILD AN UPPER RIDGE OVER THE NORTHERN PLAINS IN THE LONG TERM. GFS AND ECMWF ARE SIMILAR INTO SATURDAY...BUT BEGIN TO DIVERGE BY SUNDAY. GFS FORECASTS A MUCH HIGHER AMPLITUDE RIDGE THAN DOES THE ECMWF BY SUNDAY...SO GFS COULD BE A BIT OVERDONE WITH THIS FEATURE. MADE NO CHANGES TO SATURDAY OR SUNDAY FORECAST. LITTLE CHANGE MADE FOR THURSDAY AND FRIDAY AS CURRENT FORECAST LOOKS GOOD. EXPECT HIGHS IN THE 80S AND LOWS IN THE UPPER 50S TO LOWER 60S. GFS GENERATES SOME PRECIP FOR THURSDAY AND THURSDAY NIGHT...BUT CONFIDENCE IN THIS IS NOT HIGH. TRIMMED BACK POPS A BIT FOR FRIDAY. FOR THE MOST PART...EXPECT DRY CONDITIONS...BUT HARD TO RULE OUT A STRAY THUNDERSTORM. && .AVIATION... UPPER LEVEL TROUGH WILL MOVE ACROSS THE STATE TODAY. THE COOL POOL OF AIR ALOFT WITH THIS TROUGH WILL LEAD TO SOME SCATTERED SHOWERS AND POSSIBLY A THUNDERSHOWER DURING THE HEATING OF THE DAY. THE SHOWERS WILL LIKELY BE MORE PREVALENT ACROSS THE NORTH. CEILINGS MAY LOWER INTO THE MVFR CATEGORY ACROSS THE NORTH WITH THE SHOWERS. GUSTY NORTHWEST WINDS WILL ALSO DEVELOP...REACHING 20 TO 30 KNOTS THIS AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ003>005-011>013-019>023-025-034>037-042- 045>048-050-051. WIND ADVISORY FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ001-002-009-010-017-018-031>033- 040-041-043-044. && JV/JF
Hazardous weather outlook, Jun 17, 4:02 AM MDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 502 AM CDT SUN JUN 17 2007 NDZ001>005-009>013-017>023-025-031>037-040>047-050-181015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- MCINTOSH- 502 AM CDT SUN JUN 17 2007 /402 AM MDT SUN JUN 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME MAY BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY ON MONDAY WITH NORTHWEST WINDS 20 TO 35 MPH. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH FRIDAY OVER SOME PORTIONS OF THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. NDZ048-051-181015- LA MOURE-DICKEY- 502 AM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A WIND ADVISORY THIS AFTERNOON FROM 1 PM TO 6 PM CDT FOR STRONG SOUTH WINDS. OTHERWISE THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME MAY BE SEVERE. A RIVER FLOOD WARNING IS IN EFFECT FOR THE JAMES RIVER NEAR LUDDEN DAM. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY ON MONDAY WITH NORTHWEST WINDS 20 TO 35 MPH. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH FRIDAY OVER SOME PORTIONS OF THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. JV
In the hours before
Local storm report, Jun 17, 9:52 PM MDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1052 PM CDT SUN JUN 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL MINOT AFB 48.42N 101.34W
06/17/2007 E1.00 INCH WARD ND OTHER FEDERAL
HAIL LASTED FROM 756 PM CDT TO 800 PM CDT. REPORTED BY
AIR FORCE PERSONNEL.
&&
SWICHEThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:29 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 37 min |
| Jun 17, 6:58 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 40 min |
| Jun 17, 7:18 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 57 min |
| Jun 17, 7:26 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 64 min |
| Jun 17, 7:35 PM MDT | Tornado Warning | BIS | Burleigh, Morton | 25 min |
| Jun 17, 7:51 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 24 min |
| Jun 17, 8:03 PM MDT | Tornado Warning | BIS | Burleigh | 27 min |
| Jun 17, 8:24 PM MDT | Severe Thunderstorm Warning | BIS | Pierce, Sheridan, Wells | 40 min |
| Jun 17, 8:28 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh, Stutsman | 62 min |
| Jun 17, 8:34 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Wells | 46 min |
Nearby
Wind Advisories in North Dakota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.